How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask DrRussMD Your Own Question
DrRussMD
DrRussMD, Board Certified MD
Category: Medical
Satisfied Customers: 65307
Experience:  Board certified Internal medicine and Integrative medicine. Many years of experience all areas.
24257177
Type Your Medical Question Here...
DrRussMD is online now

I Have type 2 diabetes. I am getting muscular pains in my

Resolved Question:

I Have type 2 diabetes.
I am getting muscular pains in my arms and joints and loss of power
Exercise seems to make the pain worse
My blood has been tested and there is no sign of inflammation
Could these be a side effect from my medication
I was taken off statens due to joint issues
my medication is:-
EZETIMIBE 10mg tablets x1
GLICLAZIDE 80mg tablets x1
METFORMIN HCL 500mg tablets x4
LISINOPRIL 2.5mg tablets x1
Submitted: 3 years ago.
Category: Medical
Expert:  DrRussMD replied 3 years ago.
Hello
It can be side effects, but it can also be polymyalgia rheumatica, even with normal labs.....
What type of doctor has examined you
Customer: replied 3 years ago.

General practitioner and orthopedic nurse who said it might be coming from my shoulder and neck being stiff. I am currently of work because I cannot lift light weights like a kettle of water

Expert:  DrRussMD replied 3 years ago.
With the weakness you need to see a rheumatologist.
This can be cervical spine disease and you need an MRI
PR is the other possibility.
You can't just say stiff neck...disc disease in the cervical spine is very likely, and can be an emergency.
I would have the MRI asap.
Given the specificity of the distribution, I think it is unlikely to be your meds.

Use reply to let me know if you have further questions. [Click reply to expert].
Please do not forget a positive rating.
DrRussMD and other Medical Specialists are ready to help you